# SDR SWAA2022040790863

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,622 hours, 36,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR EMERGENCY EXIT SIGN LIGHT COVER MISSING / [01] INSTALLED AFT ENTRY DOOR EMERGENCY EXIT SIGN LIGHT LENS REF AMM 33-51-01
